Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 31, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 19, 2014, 10:15 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2014, 10:15 PM MDT (04:15 UTC)
- Expired
- May 19, 2014, 11:00 PM MDT
- In force
- 45 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 130 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 10:26 PM MDT | HAIL 0.88 | 7 W Hayes Center, NE | |
| May 19, 10:29 PM MDT | HAIL 1.75 | 7 Nnw Hamlet, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 2231 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
598
WUUS53 KLBF 200415
SVRLBF
NEC029-085-200500-
/O.NEW.KLBF.SV.W.0031.140520T0415Z-140520T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1115 PM CDT MON MAY 19 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CHASE COUNTY IN SOUTHWEST NEBRASKA...
SOUTHERN HAYES COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL MIDNIGHT CDT/1100 PM MDT/
* AT 1112 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTHEAST OF WAUNETA...AND MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAYES CENTER AND HAMLET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4035 10104 4035 10116 4047 10140 4061 10135
4054 10078 4043 10078 4034 10087 4034 10104
TIME...MOT...LOC 0415Z 286DEG 23KT 4050 10125
HAIL...1.75IN
WIND...60MPH
$$
TAYLOR3 follow-up statements
018
WWUS53 KLBF 200424
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT MON MAY 19 2014
NEC029-200434-
/O.CAN.KLBF.SV.W.0031.000000T0000Z-140520T0500Z/
CHASE NE-
1024 PM MDT MON MAY 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHASE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4035 10104 4035 10106 4035 10116 4044 10134
4060 10128 4054 10078 4043 10078 4034 10087
4034 10104
TIME...MOT...LOC 0424Z 293DEG 36KT 4046 10119
$$
NEC085-200500-
/O.CON.KLBF.SV.W.0031.000000T0000Z-140520T0500Z/
HAYES NE-
1124 PM CDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN HAYES
COUNTY UNTIL MIDNIGHT CDT...
AT 1122 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
HAMLET...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAYES CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4035 10104 4035 10106 4035 10116 4044 10134
4060 10128 4054 10078 4043 10078 4034 10087
4034 10104
TIME...MOT...LOC 0424Z 293DEG 36KT 4046 10119
HAIL...2.50IN
WIND...60MPH
$$
TAYLOR501
WWUS53 KLBF 200440
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1140 PM CDT MON MAY 19 2014
NEC085-200500-
/O.CON.KLBF.SV.W.0031.000000T0000Z-140520T0500Z/
HAYES NE-
1140 PM CDT MON MAY 19 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HAYES COUNTY UNTIL MIDNIGHT CDT...
AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HAYES CENTER...AND MOVING EAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN HAYES COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4035 10104 4035 10116 4043 10118 4057 10116
4049 10078 4043 10078 4034 10087 4034 10104
TIME...MOT...LOC 0440Z 283DEG 34KT 4043 10102
HAIL...1.50IN
WIND...60MPH
$$
TAYLOR726
WWUS53 KLBF 200456
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1156 PM CDT MON MAY 19 2014
NEC085-200506-
/O.EXP.KLBF.SV.W.0031.000000T0000Z-140520T0500Z/
HAYES NE-
1156 PM CDT MON MAY 19 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAYES COUNTY WILL
EXPIRE AT MIDNIGHT CDT/1100 PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4035 10104 4035 10116 4043 10118 4057 10116
4049 10078 4043 10078 4034 10087 4034 10104
TIME...MOT...LOC 0456Z 283DEG 34KT 4040 10083
$$
TAYLORWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:34 PM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, May 19, 6:34 PM MDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 734 PM CDT MON MAY 19 2014 .SYNOPSIS... ISSUED AT 305 PM CDT MON MAY 19 2014 H5 ANALYSIS FROM THIS MORNING IS INDICATING A BROAD LOW AMPLITUDE RIDGE ACROSS THE UPPER MISSISSIPPI VALLEY. FURTHER WEST...A STRONG SHORTWAVE WAS PUSHING ON SHORE ALONG THE WASHINGTON AND OREGON COASTS. HT FALLS WERE MOST PRONOUNCED OVER WYOMING AND EASTERN MT WITH 40 TO 50 METER FALLS NOTED. FURTHER SOUTH AND EAST...WEAK HT FALLS OF 10 TO 30 METERS WERE NOTED FROM WESTERN NEBRASKA INTO WESTERN SOUTH DAKOTA AND CENTRAL NORTH DAKOTA. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER NRN SD AND NORTH CENTRAL KS. A FRONTAL BOUNDARY EXTENDED ACROSS CENTRAL NEBRASKA. EAST OF THIS FEATURE...WINDS WERE SOUTHERLY WITH NORTHERLY WINDS NOTED WEST OF THIS FEATURE. A DRYLINE EXTENDED FROM JUST EAST OF IMPERIAL...NNWD INTO THE NORTHERN NEBRASKA PANHANDLE. DEW POINTS EAST OF THIS FEATURE WERE IN THE MIDDLE TO UPPER 50S...WHILE WEST OF THIS FEATURE...DEW POINTS WERE IN THE 40S. RADAR IMAGERY AS OF 2 PM CDT...SHOWS SOME NICE RETURNS BEGINNING TO DEVELOP INVOF THE I25 CORRIDOR IN EASTERN WYOMING...FROM NORTH OF CHEYENNE TO SOUTHEAST OF DOUGLAS. OTHER ECHOES WERE NOTED OVER THE NORTHERN NEBRASKA PANHANDLE INTO SWRN SOUTH DAKOTA. BASED ON SFC OBS...MUCH OF THIS PCPN ISN/T REACHING THE GROUND ATTM. AS OF 2 PM CDT...UNDER MOSTLY CLEAR SKIES...TEMPERATURES RANGED FROM 73 AT VALENTINE...TO 85 AT IMPERIAL. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 THUNDERSTORM CHANCES ARE THE MAIN FORECASTING CONCERN FOR TONIGHT AND TUESDAY. A TANDEM OF SHORTWAVES WILL LIFT INTO THE HIGH PLAINS OVER THE NEXT 3 TO 6 HOURS. THE FIRST WILL LIFT FROM EASTERN WYOMING INTO THE NORTHERN NEBRASKA PANHANDLE...THEN NORTHERN NEBRASKA. THE SECOND WILL LIFT INTO THE SANDHILLS FROM NERN COLORADO. THE FIRST DISTURBANCE HAS ALREADY LED TO SOME HIGH BASED SHOWERS OVER THE HIGH PLAINS OF EASTERN WYOMING. AS THIS ACTIVITY MOVES EAST...IT SHOULD BECOME BETTER ORGANIZED...LIFTING ACROSS NORTH CENTRAL NEBRASKA THROUGH THE EVENING HOURS. FURTHER SOUTH...THE SECOND SHORTWAVE WILL LIFT EAST INTO THE WESTERN SANDHILLS THIS EVENING. CAP STRENGTH WILL REMAIN IN PLACE THROUGH 00Z WHERE IT BEGINS TO ERODE FROM OGALLALA TO THEDFORD. IN THESE AREAS...AM EXPECTING CONVECTIVE INITIATION AROUND THE 6 TO 7 PM CDT TIME FRAME THIS EVENING. BULK SHEAR IS IN THE 35 TO 45 KT RANGE NEAR THE INITIATION POINT...HOWEVER...IT FALLS OFF TO AROUND 30 KTS EAST OF HIGHWAY 183...SO AM EXPECTING THE MAIN SEVERE THREAT TO BE CONFINED TO THE SANDHILLS NORTH OF INTERSTATE 80 AND WEST OF HIGHWAY 183. ISOLATED COVERAGE IS EXPECTED AND IS SUPPORTED BY THE LATEST 4KM WRF AND HRRR SOLNS WHICH DEVELOP STRONG...BUT ISOLATED STORMS ACROSS THE SANDHILLS THIS EVENING. AS FOR SEVERE TYPES...CONTINUED THINKING IS LARGE HAIL FOR THE MAIN SEVERE TYPE AS LOW LEVEL HELICITIES ARE NOT OVERLY IMPRESSIVE THIS EVENING. WET BULB ZEROS AROUND 8000 FT AGL FAVOR LARGE HAIL AS WELL. WE MAY SEE SOME GUSTY WINDS INVOF ANY STORMS...HOWEVER...SINCE LINEAR SEGMENTS ARE NOT EXPECTED...WIDESPREAD SEVERE WINDS ARE NOT ANTICIPATED ATTM. CONVECTIVE ACTIVITY IS EXPECTED TO MOVE EAST OF THE FORECAST AREA BY LATE EVENING...HOWEVER...SOME LIGHT RAIN SHOWERS WILL CONTINUE TO BE A THREAT IN THE NORTHWESTERN CWA WHERE MID LEVEL PERSISTS INTO THE OVERNIGHT. FOR TOMORROW...TEMPERATURES WILL COOL SLIGHTLY AS A FRONTAL BOUNDARY IS FORCED SOUTH INTO KANSAS. THE MAIN THREAT FOR PCPN WILL FOLLOW. WITH THE EXCEPTION OF THE WESTERN FORECAST AREA...MAINLY DRY CONDS WILL REMAIN IN PLACE. HIGHS TUESDAY WILL RANGE FROM AROUND 70 IN THE NORTHWEST...TO NEAR 80 IN THE SOUTHEAST. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 305 PM CDT MON MAY 19 2014 FOR TUESDAY NIGHT...THE 12Z NAM12 AND GFS40 ARE SIMILAR WITH THE LOCATION OF THE QUASI-STATIONARY FRONT ACROSS NORTHEAST TO SOUTHWEST KANSAS WITH THE 0-2KM THETA-E RIDGE ALONG THE KANSAS-NEBRASKA BORDER. THE GREATEST INSTABILITY IS FROM SOUTHEAST NEBRASKA TO NORTH CENTRAL KANSAS. THERE IS SOME MARGINAL INSTABILITY EXTENDING INTO THE WESTERN NEBRASKA SANDHILLS AND THE PANHANDLE AND THUNDERSTORMS ARE POSSIBLE TUESDAY EVENING. THE CONVECTIVE POTENTIAL ENERGY IS LESS THAN 1000J/KG...SO SEVERE THUNDERSTORMS ARE UNLIKELY. BY WEDNESDAY AFTERNOON...A FINGER OF THE THETA-E RIDGE EXTENDS NORTHWESTWARD INTO THE SOUTHERN NEBRASKA PANHANDLE ALONG AN INVERTED SURFACE TROUGH. WITH SURFACE-BASED CONVECTIVE POTENTIAL ENERGY (CAPE) OF 2000J/KG WEDNESDAY EVENING AND 0-6KM BULK SHEAR OF 40-50KT...SOME STRONG THUNDERSTORMS SHOULD DEVELOP IN SOUTHWEST NEBRASKA...POSSIBLY COMING ACROSS INTO THE WESTERN SANDHILLS. LATE WEDNESDAY NIGHT...THE SURFACE BASED LIFTED INDICES SPREAD INTO CENTRAL AND NORTH CENTRAL NEBRASKA...SO THERE IS A CHANCE OF THUNDERSTORMS THERE AFTER 06Z A SIMILAR SITUATION EXISTS FOR THURSDAY AFTERNOON AND FRIDAY AFTERNOON. WITH THE FORECAST LOCATIONS OF THE MAXIMUM CAPE NEAR THE NEBRASKA-KANSAS AND THE NEBRASKA-COLORADO BORDERS...THE HIGHEST PROBABILITY OF STRONG THUNDERSTORMS WILL BE SOUTH OF INTERSTATE HIGHWAY 80. FOR SATURDAY AND SUNDAY...THE FRONT STARTS WASHING OUT. STILL WARM ADVECTION OVER THE HIGH PLAINS BOUNDARY WILL BRING CONTINUE TO BRING THE POSSIBILITY OF THUNDERSTORMS SATURDAY AFTERNOON AND EVENING. THE CAPES WILL NOT BE AS HIGH...THOUGH THE HIGHER CAPES WILL COVER A LARGER PART OF CENTRAL AND WESTERN NEBRASKA. THE 0-6KM BULK SHEAR IS VERY WEAK...ONLY ABOUT 20KT OR LOWER...SO HEAVY RAIN WOULD BE THE PRIMARY THREAT. BY SUNDAY...THE MOST FAVORABLE INSTABILITY WILL SHIFT INTO EASTERN NEBRASKA. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 657 PM CDT MON MAY 19 2014 ISOLATED TSTMS WILL TRACK EAST INTO WESTERN NEBRASKA THIS EVENING. COVERAGE WILL AGAIN BE ISOLATED AND WILL NOT INCLUDE IN THE TAF FOR EITHER KVTN OR KLBF. WINDS WILL BE NORTH TO NORTHEAST THROUGH THE NIGHT AROUND 10 TO 15 KTS. MOSTLY VFR CONDITIONS...EXCEPT NEAR ANY STORM. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CLB SHORT TERM...CLB LONG TERM...SPRINGER AVIATION...TAYLOR
Hazardous weather outlook, May 19, 2:28 PM MDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 328 PM CDT MON MAY 19 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-202030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 328 PM CDT MON MAY 19 2014 /228 PM MDT MON MAY 19 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE NEBRASKA PANHANDLE AND MOVE EAST THIS EVENING. THOUGH COVERAGE WILL BE SPARSE...ANY THUNDERSTORM WHICH MAY DEVELOP HAS THE POTENTIAL TO BE SEVERE WITH LARGE HAIL. THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE AREA BY LATE EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OCCASIONAL THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS...WILL CONTINUE TO BE A THREAT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY THROUGH SUNDAY. A PERSISTENT TROUGH OF LOW PRESSURE WILL REMAIN ANCHORED ACROSS THE SOUTHWESTERN PORTION OF THE COUNTRY...WHICH WILL ALLOW ABUNDANT LOW LEVEL MOISTURE TO PERSIST ACROSS THE CENTRAL AND HIGH PLAINS. AT THIS TIME...THERE IS A THREAT FOR STRONG TO SEVERE STORMS ACROSS SOUTHWESTERN NEBRASKA TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, May 19, 9:38 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1038 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL 10 ENE VENANGO 40.82N 101.86W
05/19/2014 E1.00 INCH PERKINS NE PUBLIC
&&
SNIVELYLocal storm report, May 19, 9:41 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1041 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 12 SSE GRANT 40.68N 101.64W
05/19/2014 M2.00 INCH CHASE NE TRAINED SPOTTER
&&
SNIVELYSpecial weather statement, May 19, 9:44 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1044 PM CDT MON MAY 19 2014 NEZ059-200430- LINCOLN NE- 1044 PM CDT MON MAY 19 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 1130 PM CDT... AT 1040 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SUTHERLAND...OR 19 MILES WEST OF NORTH PLATTE...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH PLATTE... HERSHEY... LAKE MALONEY STATE RECREATION AREA... O'FALLONS... BIRDWOOD... BECK... THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 155 AND 182. THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 72 AND 94. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 8. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. MASEK
Local storm report, May 19, 9:49 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1049 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM TSTM WND GST HERSHEY 41.16N 101.00W
05/19/2014 E55 MPH LINCOLN NE FIRE DEPT/RESCUE
WINDS WERE ESTIMATED 50 MPH MAYBE 60 MPH.
&&
MASEKLocal storm report, May 19, 10:04 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1104 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HAIL 13 N IMPERIAL 40.70N 101.64W
05/19/2014 M2.75 INCH PERKINS NE STORM CHASER
&&
SNIVELYLocal storm report, May 19, 10:14 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1114 PM CDT MON MAY 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST 3 ENE NORTH PLATTE 41.15N 100.72W
05/19/2014 M52 MPH LINCOLN NE OFFICIAL NWS OBS
RSOIS SENSOR AT THE OFFICE
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:14 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 46 min |
| May 19, 7:23 PM MDT | Tornado Warning | LBF | Garden | 37 min |
| May 19, 8:00 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Garden, Keith | 45 min |
| May 19, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith | 50 min |
| May 19, 8:51 PM MDT | Severe Thunderstorm Warning | LBF | Perkins | 39 min |
| May 19, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Perkins | 45 min |
| May 19, 9:47 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.